Oscillation criteria for certain forced second-order nonlinear differential equations with delayed argument


ÇAKMAK D. , Tiryaki A.

COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol.49, pp.1647-1653, 2005 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 49
  • Publication Date: 2005
  • Doi Number: 10.1016/j.camwa.2005.02.005
  • Title of Journal : COMPUTERS & MATHEMATICS WITH APPLICATIONS
  • Page Numbers: pp.1647-1653

Abstract

Some new sufficient conditions for the oscillation criteria are given for the forced second-order nonlinear differential equations with delayed argument in the form.